# SDR AALA20071361

- Difficulty date: July 26, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT EXTERIOR OFF WING INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT EXTERIOR OFF WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
